# SDR R61A2021111800914

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 35,324 hours, 27,026 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 10018582
- Part serial: 843
- Condition: Smoke
- Location: Nr 2 A/C Pack
- Part time: 18,086 hours, 12,465 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF SMOKE IN ROW 4, RETURNED TO GATE. R&R DUAL HEAT EXCHANGER ON PACK 2.
